# SDR CALA2018110982323

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W2360104
- Condition: Corroded
- Location: Bs 1863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130572 SUPPORT TASK - AD 2018-02-20 EA 5363-01024 AFT CARGO COMPT - STA 1863, STRENGER 49L FOUND CORROSION CRACK AFT CARGO COMPT STA 1863 STRINGER 49L, STRINGER REPAIRED AS PER ECRA 5310-07538 REV-. ADD EMP:V897778 RII BY HX 169517
